# SDR ASAA2020121633708

- Difficulty date: December 16, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 31,071 hours, 9,792 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Adiru
- Part number: HG2030BE04
- Part serial: 56086354
- Condition: Failed
- Location: Flight Deck
- Part time: 19,061 hours, 1,721 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT ECAM ANTI-ICE F/O PITOT F/O AOA, F/O L/R STATIC PORT FAULT DIVERTED A/C IN VFR CONDITIONS.  GROUNDED-YES.  PERFORMED OPS TEST ON PHC, IN REF TO A320 AMM 30-31-00, WITH NO DEFECTS NOTED AT THIS TIME.  REMOVED AND REPLACED NR 2 ADIRU IN REF TO AMM 34-12-34, NO DEFECTS NOTED AT THIS TIME.  A/C GOOD FOR SERVICE.
